# SDR U2RA201609090003

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 71,780 hours, 21,833 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOD, AFTER FLIGHT WALK AROUND INSPECTION, R2 DOOR EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-06. OPS CHECKED GOOD.
